Quantile Regression and Beyond in Statistical Analysis of Data
Rahim Alhamzawi (),
Keming Yu and
Journal of Probability and Statistics, 2019, vol. 2019, 1-1
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljps:2635306
Access Statistics for this article
More articles in Journal of Probability and Statistics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().